# SDR 2007UALA05293

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 43,689 hours, 31,733 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door
- Component: Slide
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  DOOR 1R UNABLE TO SEE SLIDE SIGHT PRESSURE GAUGE.   SLIDE IMPROPERLY INSTALLED. REPLACED SLIDE PER MM 25-61-35 P201. AC OK FOR SERVICE.
